# SDR AALA201909169017

- Difficulty date: September 15, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 16,449 hours, 1,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT PATH LIGHT AT 18H DAMAGED. TROUBLESHOOTING. ***SUPPLEMENTAL INFORMATION SECT 4 AND 5: REMOVED AND REPLACED EMERGENCY LIGHT ON CORNER WALL OF LAV 3F-1LC IAW AMM 33-51-06. OPS CHECK GOOD.***(CLOSED)
